# SDR YENA201803300155

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 7529
- Aircraft time: 5,079 hours, 982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 155674
- Condition: No Test
- Location: Emergency Lights
- Part time: 852 hours, 163 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY EPSU SYSTEM TEST,  EPSU 12WL FAULTED.   R & R EPSU & BATTERY IAW AMM 33-51-38. OPS CHECKED OK.
